MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS PASS-THRU

MEDIVATORS INC. ADVANTAGE PLUS PASS-THRU
Model Number 1-2-610.003
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of this event is in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that their advantage plus pass-thru alarmed for an internal fluid leak error in the right basin.When the employee acknowledged the alarm, the left basin door opened and "sprayed" disinfectant into the room subsequently contacting an employee's eyes.The employee sought treatment at the facility's emergency room.
 
Additional Manufacturer Narrative
During following up with user facility personnel, it was unable to be confirmed if the employee subject of the reported event was wearing proper personal protective equipment.The operator manual states (pg.10), "wear personal protective equipment (ppe).Clothing, mask, gloves, and eye wear." a steris service technician arrived onsite following the reported event to inspect the advantage plus-pass thru.The technician inspected the unit and found that the left side basin spray arm pump was not operating properly.In addition, the technician found that a scope button was sitting in the lid channel of the left side basin.The scope button was obstructing the lid sensor which may have attributed to the left basin door opening during the time of the reported event.During the technician's inspection he was unable to find any issues with the right basin; no leaks were identified, and the reported alarm could not be duplicated.The technician replaced the spray arm pump, ran a test cycle and confirmed the unit to be operating to specifications and returned the unit to service.The advantage plus pass-thru is serviced and maintained by the user facility.No additional issues have been reported.

Brand Name
ADVANTAGE PLUS PASS-THRU
Common Device Name
ADVANTAGE PLUS PASS-THRU
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21025582
Report Number2150060-2024-00059
Device Sequence Number18234337
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public(01)00677964095832(11)210401
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K172677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-610.003
Device Catalogue Number12610003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown